# SDR 20000801SH025

- Difficulty date: July 11, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 350A37112602
- Condition: Stuck
- Location: Swashplate
- Part time: 5 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING LOCKED UP.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
